HOME
ABOUT US
EVENTS & NEWS
RESEARCH GROUP
GRADUATE STUDENTS
VISITORS
COURSES
SEMINARS
CONFERENCES
LECTURES
GETTING HERE
USEFUL LINKS
 

 

Jianya Liu

Curriculum Vitae

Family name and given name

Family name: Liu; given name: Jianya

Publications

[65] (with Sarnak, Peter) The Möbius function and distal flows. Duke Math. J.       164 (2015), no. 7, 1353–1399.
[64] (with Wu, Jie) The number of coefficients of automorphic L-functions for       GL(m) of same signs. J. Number Theory 148 (2015), 429–450.
[63] (with Lau, Yuk-Kam; Wu, Jie) Sign changes of the coefficients of automorphic       L-functions. Number theory; arithmetic in Shangri-La, 141–181, Ser. Number       Theory Appl., 8, World Sci. Publ., Hackensack, NJ, 2013.
[62] (with Lau Yuk-Kam and Wu Jie)The first negative coefficients of symmetric       square L-functions, Ramanujan J (2012) 27:419每441
[61] Enlarged Major Arcs in Additive Problems. II, Proceedings of the Steklov              Institute of Mathematics, 2012, Vol. 276, pp. 176每192
[60] (with Qu, Yan; Wu, Jie) Two Linnik-type problems for automorphic L       functions,  Math. Proc. Cambridge Philos. Soc. 151 (2011), no. 2, 219每227.
[59] Integral points on quadrics with prime coordinates, Monatsh. Math. 164       (2011), no. 4, 439每465.
[58] A quick introduction to Maass forms. Number theory, 184每216, Ser. Number       Theory Appl., 6, World Sci. Publ., Hackensack, NJ, 2010.
[57] Enlarged Major Arcs in Additive Problems, Mathematical Notes, 88 (2010),        395-401.
[56] (with P. Sarnak) Integral points on quadrics in three variables whose co-
       ordinates have few prime factors, Israel J. of math., 178 (2010), 393每426.
[55] (with Lau Yuk-Kam and Wu Jie) Coefficients of symmetric square                      L-functions, Sci China Math, 2010, 53, doi: 10.1007/s11425-010-4046-z.
[54] (with J. Brudern, R. Dietmann and T. D. Wooley) A Birch每Goldbach       theorem,  Arch. Math. 94 (2010), 53每58.
[53] (with A. V. Kumchev) Sums of primes and squares of primes in short       intervals, Monatsh. Math. (2009) 157, 335-363.
[52] (with Y. Wang) A theorem on analytic strong multiplicity one, J. Number       Theory 129 (2009) No. 8 1874-1882.
[51] (with Y. Ye) Functoriality of automorphic L-functions through their zeros,
       Sci. China Ser. A, 52 (2009), 1-16.
[50] (with Y. Ye) Correlation of zeros of automorphic L-functions, Sci. China
       Ser. A, 51 (2008), 1147-1166.
[49] (with E. Royer and J. Wu) On a conjeture of Montgomery-Vaughan on        extreme values of automorphic L-functions at 1, Centre de Recherches        Mathematiques, CRM Proceedings and Lecture Notes, 46 (2008).
[48] (with Y. Ye) Perron's formula and the prime number theorem for automor-        phic L-functions, Pure Appl. Math. Q., 3 (2007), 481-497.
[47] A large sieve estimate for Dirichlet polynomials and its applications, Ann.        Univ. Sci. Budapest., Sect. Comp., 27 (2007), 91-110.
[46] (with T. Zhan) The quadratic Waring-Goldbach problem, J. Shandong Univ.,        42(2) (2007), 1-18.
[45] (with Y.-K. Lau, Y. Ye) Shifted convolution sums of Fourier coefficients of        cusp forms, Number theory, 108--135, Ser. Number Theory Appl., 2, World        Sci. Publ., Hackensack, NJ, 2007.
[44] (with Y. Ye) Petersson and Kuznetsov trace formulas, Lie groups and auto-        morphic forms, 147-168, AMS/IP Stud. Adv. Math., 37, Amer. Math. Soc.,        Providence, RI, 2006.
[43] (with Y. Ye) Zeros of automorphic L-functions and noncyclic base change,        Number theory, 119-152, Dev. Math., 15, Springer, New York, 2006.
[42] (with G. L邦, T. Zhan) Exponential sums over primes in short intervals, Sci.        China Ser. A, 49 (2006), 611-619.
[41](with Y. K. Lau, Y. Ye) Subconvexity bounds for Rankin-Selberg L-functions
       for congruence subgroups, J. Number Theory., 121 (2006), 204-223.
[40] (with Y.-K. Lau, Y. Ye) A new bound k^{2/3+\epsilon} for Rankin-Selberg        L-functions for Hecke congruence subgroups, Int. Math. Res.Pap.,2006, 1-78.
[39] (with J. Ye) Mean-value estimates for nonlinear Weyl sums over primes,
      Japan. J. Math. (N.S.), 31 (2005), 379-390.
[38] (with Y. Wang, Y. Ye) A proof of Selberg's orthogonality for automorphic
       L-functions, Manuscripta Math., 118 (2005), 135-149.
[37] An iterative method in the Waring-Goldbach problem, Chebyshevskii Sb., 5        (2005), 164-179.
[36] (with K.-M. Tsang) Small prime solutions of ternary linear equations,  Acta
        Arith., 118 (2005), 79-100.
[35] (with T. Zhan) The exceptional set in Hua's theorem for three squares of        primes, Acta Math. Sin. (Engl. Ser.), 21 (2005), 335-350.
[34] (with Y. Ye) Selberg's orthogonality conjecture for automorphic L-functions,         Amer. J. Math., 127 (2005), 837-849.
[33] (with Y. Ye) Weighted Selberg orthogonality and uniqueness of factorization
       of automorphic L-functions, Forum Math., 17 (2005), 493-512.
[32] (with Y. Ye) Distribution of zeros of Dirichlet L-functions and the least prime
       in  an arithmetic progression, Acta Arith., 119 (2005), 13-38.
[31] (with K.K. Choi) Small prime solutions of quadratic equations II, Proc. Amer.        Math. Soc., 133 (2005), 945-951.
[30] (with T.D. Wooley and G. Yu) The quadratic Waring-Goldbach problem, J.        Number Theory, 107 (2004), 298-321.
[29] (with G. L邦) Four squares of primes and 165 powers of 2, Acta Arith., 114       (2004), 55-70.
[28] On Lagrange's theorem with prime variables, Q. J. Math., 54 (2003), 453-
      462.
[27] (with Y. Ye) Subconvexity for Rankin-Selberg L-functions of Maass forms,        Geom. Funct. Anal., 12 (2002), 1296-1323.
[26] (with Y. Ye) Superposition of zeros of distinct L-functions, Forum Math., 14        (2002), 419-455.
[25] (with M.-C. Liu and T. Zhan) Squares of primes and powers of 2. II, J. Num-        ber Theory, 92 (2002), 99-116.
[24] (with K.K. Choi) Small prime solutions of quadratic equations, Canad. J.        Math., 54 (2002), 71-91.
[23] (with Y. Ye) The pair correlation of zeros of the Riemann zeta function and        distribution of primes, Arch. Math. (Basel), 76 (2001), 41-50.
[22] (with T. Zhan) Distribution of integers that are sums of three squares of        primes, Acta Arith., 98 (2001), 207-228.
[21] (with T. Zhan) Hua's theorem on prime squares in short intervals, Acta Math.         Sin. (Engl. Ser.), 16 (2000), 669-690.
[20] (with M.-C. Liu) The exceptional set in the four prime squares problem,
       Illinois J. Math., 44 (2000), 272-293.
[19] (with M.-C. Liu) Representation of even integers as sums of squares of
      primes and powers of 2, J. Number Theory, 83 (2000), 202-225.
[18] (with M.-C. Liu and T. Zhan) Squares of primes and powers of 2, Monatsh.       Math., 128 (1999), 283-313.
[17] (with M.-C. Liu and T.Z. Wang) On the almost Goldbach problem of Linnik,        Les XX豕mes Journ谷es Arithm谷tiques (Limoges, 1997). J. Th谷or. Nombres        Bordeaux, 11 (1999), 133-147.
[16] (with T. Zhan) The Goldbach-Vinogradov theorem, Number theory in        progress, 2 (Zakopane-Koscielisko, 1997), 1005-1023, de Gruyter, 1999.
[15] (with M.-C. Liu and T.Z. Wang) The number of powers of 2 in a representa-        tion of large even integers. II, Sci. China Ser. A, 41 (1998), 1255-1271.
[14] The Goldbach-Vinogradov theorem with three primes in a thin subset,        Chinese Ann. Math. Ser. B, 19 (1998), 479-488.
[13] (with M.-C. Liu and T.Z. Wang) The number of powers of 2 in a representa-        tion of large even integers. I, Sci. China Ser. A, 41 (1998), 386-398.
[12] (with T. Zhan) Exponential sums involving the Mobius function, Indag. Math.        (N.S.), 7 (1996), 271-278.
[11] (with T. Zhan) Estimation of exponential sums over primes in short intervals       I, Monatsh. Math., 127 (1999), 27-41.
[10] (with T. Zhan) Sums of five almost equal prime squares. II, Sci. China Ser. A,        41 (1998), 710-722.
[9] (with T. Zhan) On a theorem of Hua, Arch. Math. (Basel), 69 (1997), 375-390.
[8] (with T. Zhan) The ternary Goldbach problem in arithmetic progressions, Acta       Arith., 82 (1997), 197-227.
[7] (with T. Zhan) Estimation of exponential sums over primes in short intervals.       II, Analytic number theory, 2 (Allerton Park, IL, 1995), 571-606, Progr. Math.,      139, Birkhauser Boston, Boston, MA, 1996.
[6] On an error term of Chowla. III, J. Number Theory, 64 (1997), 51-58.
[5] On an error term of Chowla. II, J. Number Theory, 64 (1997), 36-50.
[4] On an error term of Chowla. I, J. Number Theory, 64 (1997), 20-35.
[3] (with T.Zhan) A Bombieri-type mean-value theorem concerning exponential       sums over primes, Chinese Sci. Bull., 41 (1996), 363-366.
[2] (with T. Zhan) On sums of five almost equal prime squares, Acta Arith., 77      (1996), 369-383.
[1] Remark on a theorem of Wolke, Arch. Math. (Basel), 65 (1995), 413-416.

 

 

 
[Back]     
 
Copyright © 2007 All rights reserved, Number Theory in Shandong University